# SDR WX0A2018070273343

- Difficulty date: June 29, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 50,292 hours, 35,018 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Fcu-Lube Mod
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR IN THE CABIN, DURING DESCENT.    FOUND OIL LEAKING FROM THE FCU DRAIN LINE.  REPLACED THE PACKING BETWEEN THE FCU AND THE LUBE MODULE.  R & R CONDENSER, WATER INJECTOR, AND WATER EXTRACTOR.
